# SDR KCSA202311211947

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 61,255 hours, 11,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 19643
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SAFETY REEL SEAL BROKEN. REMOVED AND REPLACED #3 SAFETY REEL. ALL WORK PERFORMED IAW B747-400 AMM 25-61-01.PER LOG PAGE 100147498, #4 SAFETY REEL SEAL BROKEN. REMOVED AND REPLACED #4 SAFETY REEL. ALL WORK IAW B747-400 AMM 25-61-01. OFF P/N: 379103D-23 S/N: 31164. #5 SAFETY REEL SEAL BROKEN. REMOVED AND REPLACED #5 SAFETY REEL. ALL WORK IAW B747-400 AMM 25-61-01. OFF P/N: 379103D-23 S/N: 23437. #6 SAFETY REEL SEAL BROKEN. TRANSFERRED TO DMI #100147500 IAW MEL 25-61-1-1-1. CATEGORY C DUE 11/30/23. #6 REEL REMOVED; PLACARDS INSTALLED. MAINTENANCE PROCEDURE COMPLIED WITH. OFF P/N: 379103D-23 S/N: 23432. PER LOG PAGE 100147501, #7 SAFETY REEL SEAL DAMAGED. TRANSFERRED TO DMI #100147501 IAW MEL 25-61-1-1-1. CATEGORY C DUE 11/30/23. MAINTENANCE PROCEDURE COMPLIED WITH. REEL REMOVED. PLACARDS INSTALLED. OFF P/N: 379103D-23 S/N: 31165. #8 SAFETY REEL SEAL BROKEN. TRANSFERRED TO DMI #100147502 IAW MEL 25-61-1-1-1. CATEGORY C DUE 11/30/23. MAINTENANCE PROCEDURE COMPLIED WITH REEL REMOVED. PLACARDS INSTALLED. OFF P/N: 379104D-23 S/N: 23022.
